christian bonatti
christian bonatti
Unknown affiliation
Verified email at u-bourgogne.fr - Homepage
Title
Cited by
Cited by
Year
Dynamics beyond uniform hyperbolicity: A global geometric and probabilistic perspective
C Bonatti, LJ Díaz, M Viana
Springer Science & Business Media, 2006
6582006
SRB measures for partially hyperbolic systems whose central direction is mostly expanding
JF Alves, C Bonatti, M Viana
The Theory of Chaotic Attractors, 443-490, 2000
3812000
SRB measures for partially hyperbolic systems whose central direction is mostly contracting
C Bonatti, M Viana
Israel Journal of Mathematics 115 (1), 157-193, 2000
3552000
A C1-Generic Dichotomy for Diffeomorphisms: Weak Forms of Hyperbolicity or Infinitely Many Sinks or Sources
C Bonatti, LJ Díaz, ER Pujals
Annals of Mathematics, 355-418, 2003
3412003
Récurrence et généricité
C Bonatti, S Crovisier
Inventiones mathematicae 158 (1), 33-104, 2004
3312004
Persistent nonhyperbolic transitive diffeomorphisms
C Bonatti, LJ Díaz
Annals of Mathematics 143 (2), 357-396, 1996
2281996
Nonuniform hyperbolicity for C 1-generic diffeomorphisms
F Abdenur, C Bonatti, S Crovisier
Israel Journal of Mathematics 183 (1), 1-60, 2011
1532011
Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices
C Bonatti, X Gómez-Mont, M Viana
Annales de l'IHP Analyse non linéaire 20 (4), 579-624, 2003
1102003
Lyapunov exponents with multiplicity 1 for deterministic products of matrices
C Bonatti, M Viana
Ergodic Theory and Dynamical Systems 24 (5), 1295-1330, 2004
1092004
Connexions hétéroclines et généricité d'une infinité de puits et de sources
C Bonatti, L Díaz
Annales scientifiques de l'Ecole normale supérieure 32 (1), 135-150, 1999
1081999
Robust heterodimensional cycles and C1-generic dynamics
C Bonatti, LJ Dıaz
J. Inst. Math. Jussieu 7 (3), 469-525, 2008
992008
Perturbations of the derivative along periodic orbits
C Bonatti, N Gourmelon, T Vivier
Ergodic Theory and Dynamical Systems 26 (5), 1307-1338, 2006
952006
Periodic points and homoclinic classes
F Abdenur, C Bonatti, S Crovisier, LJ Díaz, L Wen
Ergodic Theory and Dynamical Systems 27 (1), 1-22, 2007
922007
Difféomorphismes de Smale des surfaces
C Bonatti, R Langevin, E Jeandenans
Société mathématique de France, 1998
891998
Transitive partially hyperbolic diffeomorphisms on 3-manifolds
C Bonatti, A Wilkinson
Topology 44 (3), 475-508, 2005
862005
Removing zero Lyapunov exponents
AT Baraviera, C Bonatti
Ergodic theory and dynamical systems. Cambridge. Vol. 23, no. 6 (2003), p …, 2003
792003
On maximal transitive sets of generic diffeomorphisms
C Bonatti, LJ Díaz
Publications Mathématiques de l'IHÉS 96, 171-197, 2003
772003
Robustly transitive sets and heterodimensional cycles
C Bonatti, LJ Diaz, ER Pujals, J Rocha
Astérisque, 187-222, 2003
702003
Minimality of strong stable and unstable foliations for partially hyperbolic diffeomorphisms
C Bonatti, LJ Díaz, R Ures
Journal of the Institute of Mathematics of Jussieu 1 (4), 513, 2002
632002
Un exemple de flot d'Anosov transitif transverse à un tore et non conjugué à une suspension
C Bonatti, R Langevin
Ergodic Theory and Dynamical Systems 14 (4), 633-643, 1994
611994
The system can't perform the operation now. Try again later.
Articles 1–20